Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 8, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at May 25, 2023, 7:59 PM MDT for Fremont County, Colorado. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2023, 7:59 PM MDT (01:59 UTC)
- Expired
- May 25, 2023, 9:49 PM MDT
- In force
- 110 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Fremont County, CO
The radar
The Pueblo radar (KPUX), 139 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 2.0 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4580 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
258
WGUS55 KPUB 260159
FFWPUB
COC043-260500-
/O.NEW.KPUB.FF.W.0008.230526T0159Z-230526T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
759 PM MDT Thu May 25 2023
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
West Central Fremont County in central Colorado...
* Until 1100 PM MDT.
* At 759 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts up to 0.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Howard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3846 10576 3844 10573 3843 10572 3841 10572
3839 10580 3837 10584 3841 10585 3845 10583
FLASH FLOOD...RADAR INDICATED
$$
Ehr2 follow-up statements
139
WGUS75 KPUB 260305
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
905 PM MDT Thu May 25 2023
COC043-260500-
/O.CON.KPUB.FF.W.0008.000000T0000Z-230526T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont CO-
905 PM MDT Thu May 25 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS
EVENING FOR WEST CENTRAL FREMONT COUNTY...
At 905 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 2 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Howard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3846 10576 3844 10573 3843 10572 3841 10572
3839 10580 3837 10584 3841 10585 3845 10583
FLASH FLOOD...RADAR INDICATED
$$
Ehr609
WGUS75 KPUB 260349
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
949 PM MDT Thu May 25 2023
COC043-260359-
/O.CAN.KPUB.FF.W.0008.000000T0000Z-230526T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont CO-
949 PM MDT Thu May 25 2023
...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL FREMONT
COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 3846 10576 3844 10573 3843 10572 3841 10572
3839 10580 3837 10584 3841 10585 3845 10583
$$
EhrWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at May 25, 3:38 PM MDT, 4 hours 21 minutes earlier.
Area forecast discussion, May 25, 3:38 PM MDT, 4 hours 21 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Pueblo CO 338 PM MDT Thu May 25 2023 .SHORT TERM...(This evening through Friday) Issued at 320 PM MDT Thu May 25 2023 Key Messages: 1) Scattered storms this evening, a few severe storms possible across the plains. 2) Another day with severe thunderstorms possible for the southeast plains on Friday. Currently, another day of weak shear (0-6km 20-30 kts) but strong instability (CAPE of 1500-2500 J/KG) across the area, with convection firing over the eastern mountains and along a weak surface boundary (stretching from near TAD to just south of LHX) as of mid-afternoon. Most CAMs move storms eastward from the higher terrain across the plains this evening, though perhaps in a less organized fashion as last night, as dynamic lift today is less pronounced. Still a low end severe threat for most of the plains into the evening, with HRRR suggesting some storms along the Palmer Divide after sunset until close to midnight. Convection farther west over the mountains and interior valleys has been weaker/more isolated in nature, and expect most storms here to diminish this evening. Will maintain high end sct pops for locations east of the mountains until late evening, then taper precip chances off from west to east toward midnight. On Friday, upper level swly flow continues across CO, with perhaps a subtle increase in mid/upper level winds by late day as jet streak noses into the swrn part of the state. Over the eastern mountains and plains, moist/unstable air mass will remain in place, leading to another round of afternoon/evening thunderstorms, though orientation of the upper jet suggests best dynamic forcing may shift north of the Palmer Divide by evening. Again, 0-6km shear looks fairly weak, in the 25-35 kt range, while instability by afternoon climbs into the 1000-2000 J/KG range. Marginal risk of severe storms looks warranted, though strongest storms may end up north of the Palmer if lastest iteration of the NAM is correct. Farther west over the mountains and interior valleys, air mass looks slightly drier, leading to a downturn in convective strength and coverage, though still at least isolated activity expected. Max temps will remain little changed from the past couple days. .LONG TERM...(Friday night through Thursday) Issued at 320 PM MDT Thu May 25 2023 Key Messages: 1) Heightened chances for daily afternoon rain showers and thunderstorms for southern Colorado into next week. 2) Near to above average temperatures expected for much of southern Colorado into next week. Saturday - Thursday... The weekend and into much of next week will maintain a rather consistent, but active, weather pattern. Both deterministic and ensemble model guidance are in strong agreement about developing an overall, but messy, ridge pattern across the central US, with broad and disorganized troughing to the west. Colorado will be situated generally on the western periphery of the ridging and eastern periphery of the troughing. This pattern will allow for numerous weak short waves and ripples in the flow to pass over the southern Colorado region. In addition to that, given the broader troughing to the west, deeper moisture is expected to stay further into Colorado, though exact moisture quality will depend highly on how the waves and ripples in the flow ultimately evolve. Given all of this, daily chances of afternoon rain showers and thunderstorms are anticipated for the southern Colorado area each day to some extent. Also, with the moisture, and therefore instability, expected, along with modest upticks in shear from the waves and ripples, some stronger storms are possible across the area, but particularly across the eastern plains, where moisture will be greatest. As for temperatures, a more steady state of temperatures is anticipated given the ridging and no major storm systems/cold fronts. This pattern is expected to keep much of southern Colorado near to slightly above average for this time of year. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 320 PM MDT Thu May 25 2023 VFR conditions at all terminals the next 24 hrs, though there will be sct tsra across the area this evening, with storms most numerous across the southeast plains. Will carry a vcsh at all terminals until 01z-02z, and may upgrade to a vcts mention at KPUB 22z-02z, and KCOS 22z-04z, as storms move off the mountains. Most activity will diminish/shift east toward KS after 03-05z, though HRRR holds onto some storms until 05z-07z over the higher terrain north of KCOS. Very little change in the pattern for Friday, with a risk of afternoon convection again at all terminals after 20z, and the potential for severe storms around KCOS and KPUB 21z-00z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...SIMCOE AVIATION...PETERSEN
Hazardous weather outlook, May 25, 11:36 AM MDT, 8 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1136 AM MDT Thu May 25 2023 COZ058>089-093>099-261745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1136 AM MDT Thu May 25 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will develop over the mountains early this afternoon, then spread eastward into the adjacent plains late this afternoon and evening. A few storms could become severe across the southeast plains where hail up to around 1.5 inches in diameter, wind gusts to around 60 mph, heavy rainfall and dangerous cloud to ground lightning will be possible. Although the risk looks low, a brief weak tornado can not be ruled out, especially for the Palmer Divide and northern slopes of the Raton Ridge. Heavy rainfall could cause localized flash flooding, especially for areas with susceptible soil conditions. Across the mountains today, the main risk with thunderstorms will be brief heavy rainfall, small hail, gusty winds up to 50 mph, and lightning. Thunderstorms will decrease from west to east this evening with a few thunderstorms lingering overnight near the Kansas border. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong to severe thunderstorms will be possible across southeast Colorado on Friday, with the main risks from storms being strong outflow winds and large hail. In addition, the threat of heavy rainfall and possible flash flooding will continue on Friday. Available moisture slowly decreases from west to east across the region through the Memorial Day Holiday weekend. This will keep daily chances of higher based isolated to scattered afternoon and evening showers and storms over and near the higher terrain. These storms will produce more wind than rain, with the continued threat of cloud to ground lightning. Further east across the far southeast Plains, low level moisture will remain in place, bringing the threat of a few stronger storms producing hail and locally heavy rainfall. As temperatures warm through the Holiday weekend, high and fast flows can be expected across area rivers and streams, especially across the eastern San Juan mountains and into the San Luis Valley, as the high mountain snowpack continues to melt. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 10/10
In the hours before
Special weather statement, May 25, 6:52 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
652 PM MDT Thu May 25 2023
COZ084>086-260115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
652 PM MDT Thu May 25 2023
...Gusty outflow winds will impact portions of central El Paso and
north central Pueblo Counties through 715 PM MDT...
At 651 PM MDT, Doppler radar was tracking an outflow boundary
capable of producing a landspout along a line extending from near
Ellicott to near Hanover. Movement was northwest at 15 mph.
HAZARD...Landspouts and wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Gusty outflow winds
will be near... Ellicott around 655 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3906 10463 3851 10474 3843 10434 3902 10433
TIME...MOT...LOC 0051Z 135DEG 12KT 3885 10435 3855 10439
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MGSpecial weather statement, May 25, 7:05 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
705 PM MDT Thu May 25 2023
COZ077-079-083-260145-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
705 PM MDT Thu May 25 2023
...A strong thunderstorm will impact portions of southeastern Fremont
County through 745 PM MDT...
At 705 PM MDT, Doppler radar was tracking a strong thunderstorm near
Canon City, or 17 miles northwest of Junkins Burn Scar, moving north
at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Florence, Canon City and Royal Gorge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3826 10520 3832 10535 3848 10531 3842 10508
TIME...MOT...LOC 0105Z 194DEG 8KT 3836 10524
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MGLocal storm report, May 25, 7:07 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
707 PM MDT THU MAY 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 1 NE FOUNTAIN 38.69N 104.70W
05/25/2023 M1.00 INCH EL PASO CO BROADCAST MEDIA
&&Special weather statement, May 25, 7:39 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
739 PM MDT Thu May 25 2023
COZ072-076-077-260215-
Western/Central Fremont County Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
739 PM MDT Thu May 25 2023
...A strong thunderstorm will impact portions of southwestern Fremont
County through 815 PM MDT...
At 739 PM MDT, Doppler radar was tracking a strong thunderstorm near
Coaldale, moving northeast at 5 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Coaldale, Cotopaxi and Howard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3833 10580 3842 10587 3856 10573 3839 10558
TIME...MOT...LOC 0139Z 235DEG 6KT 3843 10576
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EhrSpecial weather statement, May 25, 7:52 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
752 PM MDT Thu May 25 2023
COZ085-086-260230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
752 PM MDT Thu May 25 2023
...A strong thunderstorm will impact portions of southern El Paso and
northern Pueblo Counties through 830 PM MDT...
At 752 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pinon, or 15 miles northeast of Pueblo, moving northeast at 5 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southern El Paso
and northern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3840 10447 3844 10457 3855 10449 3850 10436
TIME...MOT...LOC 0152Z 204DEG 5KT 3846 10448
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MGSpecial weather statement, May 25, 7:54 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
754 PM MDT Thu May 25 2023
COZ084-085-260230-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
754 PM MDT Thu May 25 2023
...A strong thunderstorm will impact portions of east central El Paso
County through 830 PM MDT...
At 754 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ellicott, or 27 miles east of Colorado Springs, moving northeast at
15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Yoder around 810 PM MDT.
Other locations in the path of this storm include Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3894 10405 3883 10406 3880 10433 3887 10441
3904 10406
TIME...MOT...LOC 0154Z 243DEG 14KT 3886 10431
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 6:00 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| May 25, 6:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| May 25, 6:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 50 min |
| May 25, 7:05 PM MDT | Special Weather Statement | PUB | Fremont | 40 min |
| May 25, 7:16 PM MDT | Flash Flood Warning | PUB | El Paso | 108 min |
| May 25, 7:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| May 25, 7:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| May 25, 7:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 10 min |
| May 25, 7:39 PM MDT | Special Weather Statement | PUB | Fremont | 36 min |
| May 25, 7:52 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| May 25, 7:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| May 25, 8:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 25, 8:14 PM MDT | Special Weather Statement | PUB | Fremont | 31 min |
| May 25, 8:20 PM MDT | Special Weather Statement | PUB | Chaffee | 25 min |
| May 26, 12:10 PM MDT | Special Weather Statement | PUB | Saguache | 35 min |
| May 26, 12:13 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| May 26, 12:52 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| May 26, 1:21 PM MDT | Special Weather Statement | PUB | Costilla | 24 min |
| May 26, 1:24 PM MDT | Special Weather Statement | PUB | Huerfano | 36 min |
| May 26, 1:27 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| May 26, 1:42 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| May 26, 1:50 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| May 26, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 25 min |
| May 26, 2:12 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| May 26, 2:18 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| May 26, 2:21 PM MDT | Special Weather Statement | PUB | Otero | 24 min |
| May 26, 2:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| May 26, 2:27 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| May 26, 2:30 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| May 26, 2:38 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| May 26, 2:46 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 28 min |
| May 26, 2:56 PM MDT | Special Weather Statement | PUB | Otero | 49 min |
| May 26, 3:03 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
| May 26, 3:09 PM MDT | Special Weather Statement | PUB | Otero | 36 min |
| May 26, 3:18 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 27 min |
| May 26, 3:23 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| May 26, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| May 26, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 31 min |
| May 26, 3:32 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| May 26, 3:37 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| May 26, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 39 min |
| May 26, 3:47 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| May 26, 3:50 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| May 26, 4:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 29 min |
| May 26, 4:03 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 27 min |
| May 26, 4:05 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| May 26, 4:07 PM MDT | Special Weather Statement | PUB | Las Animas | 23 min |
| May 26, 4:13 PM MDT | Special Weather Statement | PUB | Otero | 32 min |
| May 26, 4:24 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| May 26, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| May 26, 4:30 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| May 26, 4:59 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 61 min |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.